# SDR SWAA2025042407811

- Difficulty date: March 20, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 29,606 hours, 14,687 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Condition: Delaminated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE PANEL 434BL UPPER AFT CORNER HAS EDGE DAMAGE AND IS DELAMINATED (MARKED) <[01].  REPAIRED DAMAGED AREA PER SRM 51-70-04-2R-13; [02] C/W INSPECTION OF C/A #1; [03] CORRECTED FAILURE TYPE LINE FROM NO TO YES ON BEHALF OF THE AMT.; [04] CERTIFIED.
